Cortisone InjectionThere are currently 1 users browsing this thread. Inkections, since you already had a thread going on basically the same topic, I merged the two threads. Would've been better to run it steroid injections gone bad the way through your cycle. Primobolan depot tupincho might have setup that cycle just a tad differently, but nothing that would be a huge difference. Results 1 to 15 of
Injection Gone Bad
There are currently 1 users browsing this thread. Allex, since you already had a thread going on basically the same topic, I merged the two threads. Would've been better to run it all the way through your cycle. I might have setup that cycle just a tad differently, but nothing that would be a huge difference.
Results 1 to 15 of Me and my friend decided to go on it just for a short while, mg a week for 4 weeks, just to test it out and see how it worked for us. I read this site thoroughly about injecting including other websites and was pretty down on how to do it and where. My first injection was perfect. It was on a Friday, I got home from the gym, I swabbed alcholol on my right buttock, using a 3cc 23 gauge 1.
Removed needle at this point I felt a little light headed. And then used the alcohol swab again on the area. And then I started rubbing the area for about 5 minutes and I was done.
The second week however was awful. I went through the EXACT procedure as the first time, but when I injectected the needle slowly, it was okay at first, then I removed it, and a fountain of blood just shot out of my ass. It was long, like squirting a god damn water gun or something. I quickly covered it and wiped it with some alcohol.
I gave it some rubbing, for about 5 mins or so like my first inject. Without paying much attention to the injection site right buttock, like first injection , the next day, there was a huge red spot, about the size of your fist.
I assumed that I went through a blood vessel and it just started bleeding internally and then it stopped. However, another day passed and that whole redish area hardened up like mad. I mean it was really stiff, like there was a rock in my ass.
It was also the size of my fist, and it stayed on my right buttock for about 2 months until it fully disappeared. It was only painful for the first week, but after that, it was just an area of stiff ass. So right after that second injection I shit my pants, got real scared and am now affraid in injecting. I'm 19 years old, been working out for 2 years. I don't think i'll go on the juice anytime real soon, but I've been thinking about maybe something over the upcoming summer.
So what should I do? What did I do wrong. People keep telling me that injectables are way better then orals, but I'm scared of injecting into the ass again. Also it's not easy. I have to twist my waist around, and I barely have good grip on the needle.
Is it just wiser to inject in the thigh??? But then I'm affraid of hitting a major blood vessel or a nerve. I've read you can make your whole leg paralized. So let me know, teach some shit that I don't know yet. Give me advice on injecting, cause I need all the help I can get. A Couple of Thoughts. Terinox, your post was well detailed, so let me just bounce a few of-the-top-of-my-head thoughts to you. First, did you aspirate the needle? That is, when you inserted it into your glute, did you pull it back slightly to make sure you were not in a blood vessel?
Glute shots are generally safe assuming you're doing it in he upper, outer quadrant, not in the center of your butt cheek , but you should still aspirate before pushing the needle to make sure you are not in a vein. Second, you mentioned that you and your friend decided to try Deca.
My suggestion is that you inject each other rather than self-injecting. A properly done injection requires two hands, and you can't inject your own glute properly when you have to twist around to get to your butt cheek, you can't aspirate well with one hand, and you'll tend to stick the needle in at an angle rather than straight. Many AS users tend to be loners when it comes to injecting yeah, there may be other guys at the gym who do it, but AS use is often like masturbation - guys do not tend to talk about it with each other.
Seems to me that you and your friend have a built-in support system - each other. Make use of it and inject each other, not yourselves. FWIW, I never do my own glute shots. I'm good, dude, but I'm not that good, and none of us should be so cocky as to think we can pull off a glute self-injection with the correct technique, regardless of what anyone tells you here.
Now, think about what it's like when you have gotten a shot at the doctor's office - any type of shot like pennicillin, flu, tetanus, or any other vaccination - or had lab work done. Does the nurse or technician stand there and rub the injection site for five minutes? Okay, the question was rhetorical, but the answer is obviously no. The nurse simply applies a band-aid. Because the site is bleeding.
As an injection site almost always does. Likewise, if you have lab work done, when the technician pulls the needle out, she puts a piece of cotton on the needle site and says, "Hold this on there tight for a minute. The answer to your problem is simple: There was no problem in the first place! In other words, there is some bleeding after almost every injection especially those that are done with larger needles.
And the solution is not to rub the area, but simply put on a band-aid or press a piece of cotton or even a tissue on the injection site for a minute.
In other words, don't give the blood anywhere to go outside your body - the act of applying a band-aid or pressing on the site will cause the blood to clot at the site, and the bleeding will cease. Finally, the fact that the skin turned red or bruised is not necessarily an indication that you hit a vein.
A red mark or bruise is often subcutaneous , meaning "under the skin. This is quite common with older people or others who are on regular aspirin therapy aspirin being an anticoagulant or who take Coumadin alao a blood thinner ; if they even bump their skin, they will get a similar bruise. But it can also happen during the insertion or withdrawal of a needle; no big whoop. So, bro, next time blood starts gushing out of your butt cheek which should not happen often, but life is a crap-shoot , just apply a bit of continuous pressure, preferably with a piece of cotton or even a tissue.
And continue to apply the pressure for a miute or so until it stops. Look at how many posts this guy has I'll admit, i post a bit too much, but if you get an answer from this guy If you get answer from anyone over posts And more more quick thing: If so, I doubt you hit a blood vessel. Happened to me second injection, quite normal, probablt injected threw a vein, even if you did aspirate you would not have known as you went straight through, the needle sealed the hole until you removed the pin.
Thnx for the replies so far. Yes, i did pull back the needle a bit to see if I withdrew any blood, which I did not. And i've read that if you inject steroids into a blood vessel, u'd die, so wouldn't I be dead by now if I did inject into a blood vessel?
In terms of injecting it for each other, my friend has also quit he quit because of other personal, not gonna post on this forum reasons , but they were pretty bad. So I don't think he will go on anything anytime soon. You are right about the whole type of masterbation thing. It's not something you really want to talk in the open with. Except actually I do have a few friends which I do talk serious about that type of shit, cause we are close, but it's one thing to talk about what you do behind doors, and something else to invite them into that room and let them help you out.
No matter how good of friends, it would be quite awkward to inject u'r buddy with a needle in the ass. There is only one other person a cousin who I might be able to get. He has Diabetes and has exp. I did get the injection site correct, there is a picture of some guy on this site with a marker around the area. One of his ass, one of his thigh and one of his shoulder.
I injected exactly into that area as the picture showed. For those of you who already replied to my original post, none of you wrote about the stiffening of the area. Do you know why that was??? Like I said before, the whole area, after 2 days was hard, stiff as a rock. This didn't go away for 2 whole months. What the hell was it. It wasn't that painful, even sitting on the john was okay, it was only if I applied direct and hard pressure to it, thats when it would hurt.
It's completely gone now. When it happened I was scared and thought about going to a doctor but had no damn clue what the hell I would say. Yeah, i was just injecting some illegal steroids into my ass, could u help me out plz. Thnx for your replies so far, the more the marrier.
Join Date Oct Posts Bro, the only time I got a stiffening like that was when I used the same spot too many times in too short a period.